Fixed Point Of Contractive Mappings Of Integral Type Over An $S^{JS}$- Metric Space

Fixed Point Of Contractive Mappings




Fixed point; S^{JS}- metric space; metric space.


We obtain sufficient conditions for existence of fixed points of integral type contractive mappings on an S^{JS}- metric spaces. We also study common fixed point and couple fixed point of integral type mappings and construct examples to support our results.

Author Biography

Ismat Beg, Lahore School of Economics

Ismat Beg is Higher Education Commission Distinguished National Professor at Lahore School of Economics. He has vast experience of teaching and research. His field of interest and specialization is versatile in nature. It covers many areas of Mathematics, Economics, Decision Theory, Computer Science, Social Sciences and Engineering. He is a Fellow of Pakistan Academy of Sciences, and Institute of Mathematics and its Applications (U K).


I. Beg, K. Roy and M. Saha, S^{JS}-metric and topological spaces, communicated.

A. Branciari, A fixed point theorem for mappings satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci., 29(9) (2002), 531-536.

S. Czerwik, Contraction mappings in b-metric spaces, Acta Math. Inform. Univ. Ostrav., 1 (1993), 5-11.

D. Dey, A. K. Laha and M. Saha, Approximate coincidence point of two nonlinear mappings, J. Mathematics, (2013), Article ID 962058, 4 pages.

A.D. Filip, Coupled fixed points for Hardy-Rogerstype operators in ordered generalized Kasahara spaces, Appl. Anal. Optim. 3(2019), 29-42.

F. Gu, W. Shatanawi, Some new results on common coupled fixed points of two hybrid pair of mappings in partial metric spaces, J. Nonlinear Funct. Anal. 2019(2019) Article ID 13.

D. Guo and V. Lakshmikantham, Coupled fixed points of nonlinear operators with applications, Nonlinear Anal., 11 (1987), 623-632.

P. Hitzler and A. K. Seda, Dislocated topologies, J. Electr. Eng., 51(12), (2000), 3-7.

M. Jleli, B. Samet, A generalized metric space and related fixed point theorems, Fixed Point Theory and Appl. (2015), doi:10.1186/s13663-015-0312-7.

G. Jungck, Commuting mappings and fixed points, Amer. Math. Monthly, 83 (1976), 261- 263.

W.M. Kozlowski, Moduler Function Spaces, Monographs and Textbooks in Pure and Ap- plied Mathematics, 122 (1988), Dekker, New York.

Y. Rohen, T. Dosˇenovic ́ and S. Radenovic, A note on the paper ”A Fixed Point Theorems in $S_b$-Metric Spaces”, Filomat, 31(11) (2017), 3335-3346.

M. Saha and D. Dey, Fixed point theorems for A-contraction mappings of integral type, J. Nonlinear Sci. Appl., 5 (2012), 84-92.

S. Sedghi, N. Shobe and A. Aliouche, A generalization of fixed point theorems in S- metric spaces, Mat. Vesnik, 64 (2012), 258-266.

T. Senapati, L.K. Dey, A new approach of couple fixed point results on JS-metric spaces, arXiv:1606.05970v1 (2016).

N. Souayah, N. Mlaiki, A fixed point theorem in Sb-metric spaces, J. Math. Computer Sci., 16 (2016), 131-139.

H. C. Wu, Coincidence point and common fixed point theorems in the product spaces of quasi-ordered metric spaces, J. Nonlinear Var. Anal. 1(2017), 175-199.




How to Cite

Roy, K., Saha, M., & Beg, I. (2021). Fixed Point Of Contractive Mappings Of Integral Type Over An $S^{JS}$- Metric Space: Fixed Point Of Contractive Mappings . Tamkang Journal of Mathematics, 52(2), 267-280.